# SDR 08FDEA03677

- Difficulty date: September 1, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: A54611222500
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FINDINGS AROUND PYLON NR 2 SPIGOT BEARING HOLES, UPPER SPAR RIB 12-13.  REPAIR PERFORMED BY CORRSOION REMOVAL, NDT FOR CORROSION FREE CONDITION AND SURFACE PROTECTION IAW.  RAS/70512899/009/2008 ISS.A, APPROVED EA 6-5451-123134.
